Approximations of solutions to neutral functional differential equations with nonlocal history conditions

Dhirendra Bahuguna, Shruti Agarwal

Research output: Contribution to journalArticle

Abstract

This work is concerned with a class of neutral functional differential equations with nonlocal history conditions in a Hilbert space. The approximation of solution to a class of such problems is studied. Moreover, the convergence of Faedo-Galerkin approximation of solution is shown. For illustration, an example is worked out.

Original languageEnglish (US)
Pages (from-to)583-602
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume317
Issue number2
DOIs
StatePublished - May 15 2006
Externally publishedYes

Fingerprint

Neutral Functional Differential Equation
Hilbert spaces
Differential equations
Galerkin Approximation
Approximation
Hilbert space
Class
History

Keywords

  • Analytic semigroup
  • Faedo-Galerkin approximation
  • Nonlocal history condition

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Approximations of solutions to neutral functional differential equations with nonlocal history conditions. / Bahuguna, Dhirendra; Agarwal, Shruti.

In: Journal of Mathematical Analysis and Applications, Vol. 317, No. 2, 15.05.2006, p. 583-602.

Research output: Contribution to journalArticle

@article{3bbc7731019f4abba0882da79921dd5b,
title = "Approximations of solutions to neutral functional differential equations with nonlocal history conditions",
abstract = "This work is concerned with a class of neutral functional differential equations with nonlocal history conditions in a Hilbert space. The approximation of solution to a class of such problems is studied. Moreover, the convergence of Faedo-Galerkin approximation of solution is shown. For illustration, an example is worked out.",
keywords = "Analytic semigroup, Faedo-Galerkin approximation, Nonlocal history condition",
author = "Dhirendra Bahuguna and Shruti Agarwal",
year = "2006",
month = "5",
day = "15",
doi = "10.1016/j.jmaa.2005.07.010",
language = "English (US)",
volume = "317",
pages = "583--602",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Approximations of solutions to neutral functional differential equations with nonlocal history conditions

AU - Bahuguna, Dhirendra

AU - Agarwal, Shruti

PY - 2006/5/15

Y1 - 2006/5/15

N2 - This work is concerned with a class of neutral functional differential equations with nonlocal history conditions in a Hilbert space. The approximation of solution to a class of such problems is studied. Moreover, the convergence of Faedo-Galerkin approximation of solution is shown. For illustration, an example is worked out.

AB - This work is concerned with a class of neutral functional differential equations with nonlocal history conditions in a Hilbert space. The approximation of solution to a class of such problems is studied. Moreover, the convergence of Faedo-Galerkin approximation of solution is shown. For illustration, an example is worked out.

KW - Analytic semigroup

KW - Faedo-Galerkin approximation

KW - Nonlocal history condition

UR - http://www.scopus.com/inward/record.url?scp=33644590962&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644590962&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2005.07.010

DO - 10.1016/j.jmaa.2005.07.010

M3 - Article

AN - SCOPUS:33644590962

VL - 317

SP - 583

EP - 602

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -